# SDR UALA2012101105786

- Difficulty date: October 11, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 61,805 hours, 23,326 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Part number: AR47147
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR 'FAULT' LIGHT AND DOOR CONTROLLER 'TOP STRIKE' OR 'LOWER STRIKE' LIGHT IS ON.  REPLACED LOWER DOOR STRIKER, FAULT MESSAGE CLEARED. DOOR LOCKS CHECKED GOOD.
